# SDR 2005UALA00176

- Difficulty date: February 23, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Disc
- Part number: B142681
- Condition: Ruptured
- Location: Slide Bottle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW BOTTLE PRESSURE. RUPTURE DISC LEAKING.  REPLACED RUPTURE DISC.
